Proceedings of the Japan Academy, Series A, Mathematical Sciences

On curvatures of homogeneous convex cones

Tadashi Tsuji

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 3 (1980), 119-121.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516946

Digital Object Identifier
doi:10.3792/pjaa.56.119

Mathematical Reviews number (MathSciNet)
MR575988

Zentralblatt MATH identifier
0453.53039

Subjects
Primary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Tsuji, Tadashi. On curvatures of homogeneous convex cones. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 3, 119--121. doi:10.3792/pjaa.56.119. https://projecteuclid.org/euclid.pja/1195516946


Export citation

References

  • [1] R. Azencott and E. N. Wilson: Homogeneous manifolds with negative curvature. Part II. Memoirs of A. M. S., 178 (1976).
  • [2] E. Calabi: Complete affine hyperspheres. I. Symp. Math., 10, 19-38 (1972).
  • [3] S. G. Gindikin: Analysis in homogeneous domains. Russian Math. Surv., 19, 1-89 (1964).
  • [4] S. Helgason: Differential Geometry and Symmetric Spaces. Academic Press, New York-London (1962).
  • [5] S. Kaneyuki: Homogeneous Bounded Domains and Siegel Domains. Lect. Notes in Math., vol. 241, Springer Verlag, Berlin-Heidelberg-New York (1971).
  • [6] S. Kaneyuki and T. Tsuji: Classification of homogeneous bounded domains of lower dimension. Nagoya Math. J., 53, 1-46 (1974).
  • [7] K. Nomizu: Invariant affine connections on homogeneous spaces. Amer. J. Math., 76, 33-65 (1954).
  • [8] I. I. Pjateckii-Shapiro: Automorphic Functions and the Geometry of Classical Domains. Gordon and Breach, New York (1969).
  • [9] S. Kothaus: Domains of positivity. Abh. Math. Sem. Univ. Hamburg, 24, 189-235 (1960).
  • [10] S. Kothaus: The construction of homogeneous convex cones. Ann. of Math., 83, 358-376 (1966).
  • [11] T. Sasaki: Hyperbolic affine hyperspheres (preprint) (to appear).
  • [12] E. B. Vinberg: The theory of convex homogeneous cones. Trans. Moscow Math. Soc, 12, 340-403 (1963).